# SDR UALA2012022101048

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,466 hours, 14,418 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 247
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK OFF, FLIGHT DIVERTED.  VERIFIED DRAIN LINES ARE CLEAR.  REPLACED LOW LIMIT VALVE.
